# SDR SWAA2020081702697

- Difficulty date: July 16, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 73,319 hours, 43,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A7221
- Condition: Corroded
- Location: Bs 914
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE BEHIND WATER SERVICE PANEL AT ACB BS914 RBL11 WL171.   REMOVED AND INSTALLED NEW SUPPORT ANGLE BEHIND WATER SERVICE PANEL AT ACB BS914 RBL11 WL171 ITEM #7531385 IAW SRM 51-40-02-0G-0; 51-40-05-0G-0; DWG #147A7221
